I was perscribed 2 grams of Zithromax for a positive Gonorrhea test. I had a small sandwich and 20 minutes later took my 4x500mg tablets. Of course, then I read I was to wait 2 hours until eating a meal. About three hours after taking the Zithromax I had diarrhea.
My question.... Could I have comprimised the effectivness of the Zithromax by taking it so close to a meal? Also did I pass these medication when I had the diarrhea?
Not a pleasant topic, but thanks in advance for any information.
The effectiveness of azithromycin is not changed by eating, either shortly before or after taking the medication. This has been studied by the manufacturer and the amount of drug that gets into your body is the same with or wothout food.
BTW,the dairrhea you experienced is a well described and relatively common side effect of the asithromycin as well. It will not have a negative effect on your treatment either,
Your gonorrhea has been well treated. Take care. EWH
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.